Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What does my heart hurt and my left arm go numb?

What does my heart hurt and my left arm go numb? I have been seeing a therapist for several months now for anxeity. I am taking a medication called lexapro. But the reason I see this doctor is because of heart pain, and other related symptoms. I admit that in the past I may have been a hypocondriact, but this has been going on for a year and a half. Latley I have not worried about it and I brush it off when it happens, but I have been thinking about it for the past couple of days. do you guys think it is anxeity? Oh and I should probley add that my mom died when I was 11. She died of liver cancer real suddenly, even though she was extreamly healthy. My family thinks that somehow my brain kept all of this insde of me, and now my anxeity is coming out n a physical form. I do not know what to think... My therapist might get mad if she found out that I was questining it again....
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  1824
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello:) I also suffer from anxiety and taking Lexapro. You sound very much like me .. everyone thinks i am nuts cuz I am always thinking there is something wrong with my heart. I get the pain in my chest and tingleing in my limbs as well. I have been feeling like this for about 5 yrs. I would like to think if something was REALLy wrong I would be dead by now. I have been to my Dr more times I can count and he has done just about every cardio work up on me and everything show my heart is FINE. Nothing is wrong. So everything I am feeling IS anxiety related. If you look it up on the web you will see so many people believe they are having a heart attack but its really anxiety. Good Luck. If you want to talk feel free to email me.
Answered: Sat, 12 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor